# SDR UPS06846107

- Difficulty date: January 4, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 61,722 hours, 22,380 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 3755843502N
- Condition: Cracked
- Location: Fs 1160 L34-35r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CRACK ON SHEAR TIE FITTING IN AFT CARGO COMP AFT OF STA 1160 FRAME INSIDE POCKET BETWEEN L34R-L35R.  REMOVED AND REPLACED SHEAR TIE FITTING IAW SRM 53-2-0 FIG 2D AND 51-1-20D.
